Non-Sturmian sequences of matrices providing the maximum growth rate of matrix products, Automatica J. IFAC (2022), Nov. Vol. 145, Paper No. 110574, 10.
Go to publication
On the boundedness of infinite matrix products with alternating factors from two sets of matrices. ArXiv.org e-Print archive. 2020. October. 2010.03890 Go to publication
Consensus in Asynchronous Multiagent Systems. III. Constructive Stability and Stabilizability. Automation and Remote Control, 2019, Vol. 80, No. 6, pp. 989-1015. Go to publication
Consensus in Asynchronous Multiagent Systems. II. Method of Joint Spectral Radius. Automation and Remote Control, 2019, Vol. 80, No. 5, pp. 791-812. Go to publication
Consensus in Asynchronous Multiagent Systems. I. Asynchronous Consensus Models. Automation and Remote Control, 2019, Vol. 80, No. 4, pp. 593-623. Go to publication
Caution, DOI! Bibliographic detective story in the era of digitalization, Journal of Communications Technology and Electronics, 2019, Vol. 64, No. 12, pp. 1523-1526. Go to publication
Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems // Discrete Contin. Dyn. Syst. Ser. B. 2019. Vol. 24,
no. 8. P. 3537–3556.
Go to publication
On convergence of infinite matrix products with alternating factors from two sets of matrices, Discrete Dynamics in Nature and Society,
Volume 2018 (2018), Article ID 9216760, 5 pages Go to publication
Minimax theorem for the spectral radius of the product of non-negative matrices, Linear and Multilinear Algebra, 65:11, 2356-2365, 2017 Go to publication
2016 year
Authors: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.
Entropy Games and Matrix Multiplication Games, 33rd Symposium on Theoretical Aspects of Computer Science, (STACS 2016). Ed. by N. Ollinger, H. Vollmer. Vol. 47 of Leibniz International Proceedings in Informatics (LIPIcs). Dagstuhl, Germany: Schloss Dagstuhl–Leibniz-Zentrum fuer Informatik, 2016. P. 11:1–11:14. Go to publication
Hourglass alternative and the finiteness conjecture for the spectral characteristics of sets of non-negative matrices, Linear Algebra and its Applications, 489 (2016), 167-185. Go to publication
Hardy type asymptotics for cosine series in several variables with decreasing power-like coefficients,
International Journal of Advanced Research in Mathematics, 2016, Vol. 5, pp. 35-51. Go to publication
Constructive stability and stabilizability of positive linear discrete-time switching systems, ArXiv.org e-Print archive, 1511.05665, 2015, pp. 1-11. Go to publication
On the asymptotics of cosine series in several variables with power coefficients, Journal of Comunications Technology and Electronics, 60(12):1441-1444, December 2015
Download (97.5 KB)
On asymptotics of cosine series in several variables with power-like coefficients, Information processes, 15, 2, 2015, 128-133 (in Russian) Go to publication
2015 year
Authors: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.
Entropy Games, HAL archives-ouvertes.fr, HAL id: hal-01164086, 2015, 1-17. Go to publication
Matrix products with constraints on the sliding block relative frequencies of different factors, Linear Algebra and its Applications, 2014, Vol. 457, 244-260. Go to publicationDownload (436.4 KB)
The Berger-Wang formula for the Markovian joint spectral radius, Linear Algebra and its Applications, 2014, Vol. 448, 315-328. Go to publicationDownload (401.7 KB)
Algebraic Unsolvability of Problem of Absolute Stability of Desynchronized Systems Revisited, ArXiv.org e-Print archive, Jan 2013, 8 pp. Go to publication
Double Exponential Instability of Triangular Arbitrage Systems, Discrete and Continuous Dynamical Systems Series B, Vol. 18, no. 2, 349-376. Go to publicationDownload (468.5 KB)
Asymptotic behaviour of random Markov chains with tridiagonal generators, Bulletin of the Australian Mathematical Society, 87, 1, 26-37.
Go to publicationDownload (170.8 KB)
Asymptotic behaviour of random tridiagonal Markov chains in biological applications, Discrete and Continuous Dynamical Systems Series B, Vol. 18, no. 2, 453-466. Go to publicationDownload (412.1 KB)
Fact and Fiction in FX Arbitrage Processes. Working Papers 1211: University of Strathclyde Business School, Department of Economics, 2012. - July, 14 p. Go to publicationDownload (624.1 KB)
2012 year
Authors: Cross R., Kozyakin V., O'Callaghan B., Pokrovskii A., Pokrovskiy A.
Authors: Diamond P., Kloeden P., Kozyakin V., Pokrovskii A.
Semi-Hyperbolicity and Bi-Shadowing, American Institute of Mathematical Sciences, 2012, Vol. 1 of AIMS Series on Random and Computational Dynamics, xvi+217 pp., ISBN: 978-1-60133-012. Go to publication
Qualitative analysis of complex dynamical systems (M.A. Krasnosel"skii and his pupils in IITP), Scientific session of the Branch of nano- and information technology of RAS «Fundamental problems of data transmission and processing» devoted to the jubilee of IITP RAS, 12 p. (in Russian) Download (1.2 MB)
One Idea of Pokrovskii: How to Link Economic Problems with Asynchronous Systems, Nonlinear Dynamics Conference in Memory of Alexei Pokrovskii, Ireland, University College Cork, September 5-9, 2011, 22pp. (talk, presentation)
Download (610.2 KB)
Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum, Information processes, v. 11, no. 2, p. 253-261 (in Russian). Go to publication
Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum. Journal of Communications Technology and Electronics, 2011, Vol. 56, No. 12, pp. 1564–1569 (original Russian text published in Informatsionnye Protsessy, 2011, Vol. 11, No. 2, pp. 253–261). Go to publicationDownload (216.4 KB)
2011 year
Authors: Cross R., Kozyakin V., Lang D., O’Callaghan B., Pokrovskii A., Pokrovskiy A.
Arbitrage sequences and Leijonhufvud’s corridor hypothesis, Centre d’Economie de l’Université Paris Nord , March 2011, 15pp. (submitted to Cambridge Journal of Economics) Download (192.7 KB)
A Pre-Encoding--Post-Decoding Technique for Stabilizing Asynchronously Operating Systems, Preprints of the 18th IFAC World Congress
Milano (Italy) August 28 - September 2, 2011, Vol. 18, Part 1, pp. 5855-5859. Go to publicationDownload (709.4 KB)
The dynamics of epidemiological systems with nonautonomous and random coefficients, Mathematics in Engineering, Science and Aerospace, MESA - www.journalmesa.com, Vol. 2, No. 2, pp. 105-118. Go to publicationDownload (186.6 KB)
A Relaxation Scheme for Computation of the Joint Spectral Radius of Matrix Sets, Journal of Difference Equations and Applications, Volume 17 Issue 2, February 2011, 183-201 (Victor Kozyakin. (c) Taylor & Francis, 2011. This is the author’s version of the work. It is posted here by permission of Taylor & Francis for personal use, not for redistribution).
Go to publicationDownload (253.2 KB)
2010 year
Authors: Cross R., Kozyakin V., O'Callaghan B., Pokrovskii A., Pokrovskiy A.
Periodic Sequences of Arbitrage: A Tale of Four Currencies, University of Strathclyde Business School, Department of Economics in its series Working Papers, 2010, No. 10-19, 30 pp. (preliminary version) Go to publication
Irreducibility measures in explicit estimation of the joint spectral radius. SciTopics (Research summaries by experts). July 15, 2010, http://www.scitopics.com/Irreducibility_measures_in_explicit_estimation_of_the_joint_spectral_radius.html
2010 year
Authors: Kozyakin V., Pokrovskii A., O'Callaghan B.
Sequences of Arbitrages, ArXiv.org e-Print archive, Apr. 2010, 18p. Go to publication
Max-Relaxation Iteration Procedure for Building of Barabanov Norms: Convergence and Examples, ArXiv.org e-Print archive, Feb. 2010, 21p. Go to publication
Polynomial Criteria for the v-Sufficiency of Jets in Classes of Finitely Smooth Mappings, Doklady Mathematics, 2010, Vol. 81, No. 1, pp. 101–104 (original Russian text published in Doklady Akademii Nauk, 2010, Vol. 430, No. 5, pp. 596–599). Download (205.5 KB)
An explicit Lipschitz constant for the joint spectral radius, Linear Algebra and Applications, Applications, 2010, 433, No. 1, 12-18. Go to publicationDownload (119.5 KB)
Polynomial reformulation of the Kuo criteria for v-sufficiency of map-germs, Discrete and Continuous Dynamical Systems Series B, 14, No. 2, September 2010, 587-602. Go to publicationDownload (260.2 KB)
On Explicit A Priori Estimates of the Joint Spectral Radius by the Generalized Gelfand Formula, Differential
Equations and Dynamical Systems, Vol. 18, Nos. 1 & 2, January & April, 2010, pp. 91–103.
Go to publicationDownload (246 KB)